# SDR DALA2024010900388

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 74,732 hours, 28,247 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 CRACK FOUND ON UPPER FWD SIDE OF AILERON TRIM ACTUATOR LUG BETWEEN BARREL NUT AND BUSHING. CORRECTIVE ACTION: REMOVED AILERON TRIM ACTUATOR FROM LUG PER AMDS W/C 2711-01030- 01, HFEC INSPECTED AND VERIFIED CRACK PER B757 NDTM PART 6 CH 51-00-19. CRACK REPAIRED ON NR2, ERA 614747-14AD REV ORIG. (4341256)
